# SDR SWIA20250116221

- Difficulty date: December 21, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 20,238 hours, 14,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK 74/84 HAS PAINT DAMAGE OR GOUGES ON OR AFT OF FRAMES 74, 76, 78, 79, 80, 81 AND 83.     (C-CHECK RO 1/15/2025)    REMOVED AND REPLACED PORTION OF R/H FLOOR SEAT TRACK BETWEEN FR 81-84 REF: ETD2022-170-022163-B
